Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

severe ear pain, started with itching, taken pain killers, ear drops but in vain. What should be done?

sir this dr.jagadeesh. a dentist . i am suffering from from ear pain which is becoming severe some times. this is from last 2 days. 4 days back water went into my ear. later itching started. i cleaned my ear with clean cotton swab. but for last 2 days pain became more. sometimes becoming very severe. i am getting feeling of blockage of ear. i am taking pain killers aceclofenac and using ciprofloxacin ear drops. yesterday it gave relief.i felt it is getting cured but from today early pain became severe again not controlled by above said medicines. pls tell what to do? my email
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
its important to clear the status of ear by examination and exclude for upper respiratory tract infection. if pain due to congestion take decongestant and antibiotic go for antipyretic if necessory.
avoide water entry keep ear dry take steam .
Answered: Wed, 10 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor